# SDR C77A259737

- Difficulty date: April 20, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 6,496 hours, 3,781 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Detached
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT DOOR DETACHED DURING ROTATION.  INSTALLED COCKPIT DOOR IAW E175 AMM 52-51-01-04.  OPS CHECK NORMAL E175 AMM 52-51-01-05.  COCKPIT DOOR LOCKING MECHANISM OPS SATISFACTORY.
